# SDR SWAA2025111222793

- Difficulty date: October 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED TARGET ATTACH ANGLE ON FWD ENTRY DOOR FRAME.  REPLACED TARGET ATTACH ANGLE ON FWD ENTRY DOOR FRAME I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A6101 SHEET 11 REV. -
